I started taking Yeast Clean and now have gas?

June 12th, 2013 by Emily

Question: I started taking Yeast Clean and now have gas?
Has anyone else used the NSI brand Yeast Clean capsules and had side effects such as tons of gas (burps and the other kind, lol)? I intend to keep taking it but the gas is out of control!

Best answer:

Answer by Physician J
This is a common side-effect from taking antimicrobial herbs – it is called a “die-off reaction”. The product is killing micro-organisms (e.g. yeast) in your gut. You can take Activated Charcoal capsules to help control these symptoms.

Best wishes and good luck.

Know better? Leave your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “I started taking Yeast Clean and now have gas?”

  1. Healer (not the dog kind) says:

    Any dietary change will cause some upsetness in the bowel. You just killed a majority of your internal flora, so you not digesting properly, you fermenting your food. Take probiotics to repopulate your bowels again, so it works right.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,022 bad guys.